# SDR SWAA2019062634153

- Difficulty date: June 19, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD EMERGENCY FLASHLIGHTS BREAKAWAY STRAPS BROKEN.   R&R STRAP IAW AMM.
